Discussions By Condition: I cannot get a diagnosis.

Desperate for help....constant pain in head

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: kmsblondie
  • April 30, 2008
  • 04:40 AM

Seven days now...I have had persistent pain in my head (front and sides) that will not go away. First went to my doctor who diagnosed me with vertigo. I called him back to tell him the meds were not working and he said I just needed to give it more time. I have tried massage and have gone to a chiropractor to see if I can get some kind of resolve with this.

Symptoms: Constant hypersensitivity to everything (lights, noises, touch, vibration). I lay in bed at night in a dark room, with earplugs in and my head is still in constant movement from vibrations of traffic in town.

Only thing that temporarily (seconds) takes the hypersensitive feeling away is pressing on the blood vessels in my temples, which makes no sense because that would be cutting off blood flow to the area.

I have been off work now for 5 days resting and staying in the dark. I am getting very discouraged and worried. I am supposed to drive to Texas next week for my mother's wedding. Anyone have any ideas? ...please...please...please let me know.

Reply Flag this Discussion

2 Replies:

  • Did you get a diagnosis of benign positional vertigo? If so there is a maneuver you can do with the help of a nurse: http://www.merck.com/mmpe/print/sec08/ch086/ch086c.html
    aquila 1,263 Replies Flag this Response
  • Have you been to a neurologist yet?It sounds like you need to be evaluated by one.Best Wishes
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?